Spinq manifolds and S1 actions

Haydeé Herrera, Rafael Herrera

Research output: Contribution to journalArticlepeer-review


We prove a vanishing theorem for Spinq manifolds admitting S1 actions, generalizing those of Atiyah and Hirzebruch for Spin manifolds and Hattori for Spinc manifolds. We also prove a vanishing theorem for almost quaternionic manifolds with compatible circle actions. To cite this article: H. Herrera, R. Herrera, C. R. Acad. Sci. Paris, Ser. I 345 (2007).

Original languageEnglish (US)
Pages (from-to)35-38
Number of pages4
JournalComptes Rendus Mathematique
Issue number1
StatePublished - Jul 1 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Spinq manifolds and S1 actions'. Together they form a unique fingerprint.

Cite this